# SDR FQAR20210603003

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: General aviation
- Aircraft: N823PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881250
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: AK3984
- Condition: Broken
- Location: Magneto
- Part time: 139 hours
- Component: Magneto, Champion, 4370
- Component part number: 4370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RUN UP FOUND RT MAG DEAD, REMOVED MAG AND OPENED UP, FOUND TERMINAL ON CAPACITOR LEAD BROKEN, MAG HAD 138HRS SINCE A 500HR INSPECTION.
